# SDR SIMA201119503

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 18,151 hours, 16,289 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3512 THE CREW REPORTED THAT DURING THE CIMBOUT AT 14000 FEET, RECEVIED THE CABIN ALT WENT THROUGHT 10, 000, CAB P WAS 1.7.  THE CREW WAS UNABLE TO PRESSURIZE THE CABIN IN EITHER AUTO OR MANUAL MODES.  THE CREW COMPLETED THE REQUIRED CHECKLISTS.  THE CREW ELECTED TO DIVERT TO TLH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED GROUND CONNECTION VALVE IAW EMB AMM 21-22-04.  PERFORMED MANUAL PRESSURATION IAW EMB AMM 21-31-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
